ADVERTISEMENT

Q. I feel incomplete bladder emptying and urge to pee. Why?

Answered by
Dr. Vedprakash Verma
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 27, 2018

Hi doctor,

I am 42 years old, and I had a bacterial infection. I took anti-bacterial and anti-fungus medication. Now, I have a burning sensation while going pee and I feel like I have an unemptied bladder. I have an urge to pee. I also have a feeling of having leakage. I am taking the following medication for other causes such as Zyloric, Aspirin, Zantac, Coversyl, and Hypothyroid. Please suggest.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

You are suffering from recurrent urinary tract infection. Please explain about the bacterial infection you had and about the medication taken. Please explain the reason for taking Aspirin.

Thank you doctor,

It was like a yeast infection. I took Terconazole and Fluconazole. I do not have a heart problem. I have high cholesterol, high blood pressure and high levels of uric acid.

#

Hi,

Welcome back to icliniq.com.

It is fine.

Thank you doctor,

Before, it was a Yeast Infection. Now it is something different. I guess it as UTI.

#

Hi,

Welcome back to icliniq.com.

Do all the investigations specifically, urine culture and sensitivity test. Then we can decide the antibiotics which can be useful for you.

Thank you doctor,

What is the best antibiotic taken for this condition?

#

Hi,

Welcome back to icliniq.com.

For the management of UTI (urinary tract infections), it requires broad-spectrum antibiotics. Take tablet Levofloxacin 500 mg once a day for 14 days. Take tablet Urispas 200 mg (Flavoxate) twice a day for five days.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can ayurvedic treatment help cure my frequent urination problem?

This problem can be due to weak bladder muscles ... These will strengthen your bladder muscles ...   Read full

I have continuous leakage of urine. Please tell me what is causing this.

.. do not worry. I do not think the problem is due to Furosemide. You may be suffering from severe form of stress urinary incontinence which is very common at this age. The cause and severity of stress incontinence are to be found out. I suggest you...   Read full

A Patient's Guide to Recurrent Urinary Tract Infections

1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.